# SDR DALA2023110709179

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0049837) CORROSION*** FCB SHIELD AFT OF DOOR AT STA 500+4 STR 25. REMOVED AND REPLACED FCB SHIELD AFT OF DOOR AT STA 500+4 STR 25 IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DRAWING # 143A8126 REV-D.
